10 doctors weighed in:

Could my motor skills or handwriting specifically have been affected by the results of chemo therapy?

10 doctors weighed in
Dr. Shelby Terstriep
Internal Medicine
6 doctors agree

In brief: Maybe

Some chemotherapies can cause neuropathy or nerve damage which can impair fine motor skills.
Some of the most common chemotherapy which can do this woud be docetaxel, paclitaxel, revlamid, thalidomide, cisplatin, vincristine, vinblastine. There are others though so it is best to discuss with your oncologist especially if your still on chemotherapy because the dosage may need to be decreased.

In brief: Maybe

Some chemotherapies can cause neuropathy or nerve damage which can impair fine motor skills.
Some of the most common chemotherapy which can do this woud be docetaxel, paclitaxel, revlamid, thalidomide, cisplatin, vincristine, vinblastine. There are others though so it is best to discuss with your oncologist especially if your still on chemotherapy because the dosage may need to be decreased.
Dr. Shelby Terstriep
Dr. Shelby Terstriep
Thank
Dr. Devon Webster
Internal Medicine - Oncology
3 doctors agree

In brief: Possibly

Some types of chemotherapy cause peripheral nerve damage, which could affect your handwriting.
If this was caused by chemo, it should affect both sides of your body equally. If you are only having symptoms on one side of your body, you need to see a doctor immediately. This could indicate a problem in your spinal cord or brain.

In brief: Possibly

Some types of chemotherapy cause peripheral nerve damage, which could affect your handwriting.
If this was caused by chemo, it should affect both sides of your body equally. If you are only having symptoms on one side of your body, you need to see a doctor immediately. This could indicate a problem in your spinal cord or brain.
Dr. Devon Webster
Dr. Devon Webster
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified, Family Medicine
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors